# SDR YENA2023121201563

- Difficulty date: December 7, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 44,605 hours, 29,003 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SHEARCLIP AT FR 74 & STGR 29L-28L AT AFT CARGO COMPARTMENT; ALL WORK ACCOMPLISHED ON TOMX WO# 2428 NR # 00053 CORROSION ON SHEAR CLIP LOCATED FR 74 & STGR 29L-28L AT AFT CARGO COMPARTMENT WAS REMOVED AND EVALUATED OUT OF LIMITS PER EMB-190 SRM 51--12-01,SRM 51-10-03 AND SRM 51-75-16. THEREFORE WAS REPLACED PER. (CONSIDERED A MAJOR REPAIR)
